A generalization of the ham sandwich theorem
Matematičeskie zametki, Tome 52 (1992) no. 2, pp. 27-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_2_a2,
author = {V. L. Dol'nikov},
title = {A generalization of the ham sandwich theorem},
journal = {Matemati\v{c}eskie zametki},
pages = {27--37},
year = {1992},
volume = {52},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_2_a2/}
}
V. L. Dol'nikov. A generalization of the ham sandwich theorem. Matematičeskie zametki, Tome 52 (1992) no. 2, pp. 27-37. http://geodesic.mathdoc.fr/item/MZM_1992_52_2_a2/